Liouville forms in a neighborhood of an isotropic embedding
Annales de l'Institut Fourier, Volume 47 (1997) no. 1, p. 257-272
A Liouville form on a symplectic manifold (X,ω) is by definition a potential β of the symplectic form -dβ=ω. Its center M is given by β -1 (0). A normal form for certain Liouville forms in a neighborhood of its center is given.
Une forme de Liouville sur une variété symplectique (X,ω) est un potentiel β de la forme symplectique -dβ=ω. Son centre M est β -1 (0). Nous présentons une forme normale de β dans un voisinage de M.
@article{AIF_1997__47_1_257_0,
     author = {Loose, Frank},
     title = {Liouville forms in a neighborhood of an isotropic embedding},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {47},
     number = {1},
     year = {1997},
     pages = {257-272},
     doi = {10.5802/aif.1566},
     zbl = {0860.53019},
     mrnumber = {98c:53040},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1997__47_1_257_0}
}
Loose, Frank. Liouville forms in a neighborhood of an isotropic embedding. Annales de l'Institut Fourier, Volume 47 (1997) no. 1, pp. 257-272. doi : 10.5802/aif.1566. http://www.numdam.org/item/AIF_1997__47_1_257_0/

[EG] Y. Eliashberg, M. Gromov, Convex symplectic manifolds, Proceedings of Symposia in Pure Mathematics, 52, part 2 (1991), 135-162. | MR 93f:58073 | Zbl 0742.53010

[GuSt] V. Guillemin and S. Sternberg, Geometric asymptotics, AMS Providence, Rhode Island, 1977. | MR 58 #24404 | Zbl 0364.53011

[Ha] P. Hartman, Ordinary differential equations, John Wiley & Sons, Inc., New York, 1964. | MR 30 #1270 | Zbl 0125.32102

[Lo] F. Loose, Neighborhood geometry of isotropic embeddings, Habilitationsschrift, Verlag Dr. Köster, Berlin, 1996. | Zbl 0908.53016

[SjLe] R. Sjamaar and E. Lerman, Stratified symplectic spaces and reduction, Ann. Math., 134 (1991), 375-422. | MR 92g:58036 | Zbl 0759.58019

[We1] A. Weinstein, Lectures on symplectic manifolds, CBMS Regional Conf. Series in Math., 29, 1977. | MR 57 #4244 | Zbl 0406.53031

[We2] A. Weinstein, Neighborhood classification of isotropic embeddings, J. Differ. Geom., 16 (1981), 125-128. | MR 82m:53060 | Zbl 0453.53030